$PT$-symmetry and Schrödinger operators. The double well case

Abstract : We study a class of $PT$-symmetric semiclassical Schrodinger operators, which are perturbations of a selfadjoint one. Here, we treat the case where the unperturbed operator has a double-well potential. In the simple well case, two of the authors have proved in [6] that, when the potential is analytic, the eigenvalues stay real for a perturbation of size $O(1)$. We show here, in the double-well case, that the eigenvalues stay real only for exponentially small perturbations, then bifurcate into the complex domain when the perturbation increases and we get precise asymptotic expansions. The proof uses complex WKB-analysis, leading to a fairly explicit quantization condition.
Liste complète des métadonnées

Contributeur : Imb - Université de Bourgogne <>
Soumis le : mardi 6 décembre 2016 - 15:59:41
Dernière modification le : vendredi 8 juin 2018 - 14:50:07

Lien texte intégral



Nawal Mecherout, Naima Boussekkine, Thierry Ramond, Johannes Sjöstrand. $PT$-symmetry and Schrödinger operators. The double well case. Mathematical News / Mathematische Nachrichten, Wiley-VCH Verlag, 2016, 289 (7), pp.854-887. ⟨10.1002/mana.201500075 ⟩. ⟨hal-01410406⟩



Consultations de la notice